# SDR 03198637

- Difficulty date: July 17, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N637BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7308
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Dirty
- Location: Nlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE CREW REPORTED A MLG BAY OVERHEAT WARNING WHEN THE GEAR WAS LOWERED.  MAINTENANCE PERSONNEL CLEANED AND RESEATED THE LT AND RT GEAR BAY LOOP CONNECTORS.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
